# SDR SWAA2023061257698

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 28,553 hours, 13,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF THE EXIT SIGN IS MISSING ABOVE THE ISLE AT ROW 14.<[01] INSTALLED CENTER CABIN EMERGENCY EXIT LENSE AS PER AMM 33-51-00.
